Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Manifold phenomena in the theory of polyhedra


Author: Ethan Akin
Journal: Trans. Amer. Math. Soc. 143 (1969), 413-473
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0253329-1
MathSciNet review: 0253329
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Z] E. C. Zeeman, Seminar on combinatorial topology, Notes Inst. Hautes Études Sci. Publ. Math. and The University of Warwick, Coventry, 1963.
  • [H] J. F. P. Hudson, Piecewise linear topology, Benjamin, New York, 1969. MR 0248844 (40:2094)
  • [S] John R. Stallings, Lectures on polyhedral topology, Lecture Notes on Mathematics, Tata Institute of Fundamental Research, Bombay, 1968. MR 0238329 (38:6605)
  • [C] Marshall M. Cohen, A general theory of relative regular neighborhoods, Trans. Amer. Math. Soc. 136 (1969), 189-329. MR 0248802 (40:2052)
  • [A1] M. A. Armstrong, Transversality for polyhedra, Ann. of Math. 86 (1967), 172-191. MR 0219075 (36:2158)
  • [A2] -, Extending triangulations, Proc. Amer. Math. Soc. 18 (1967), 701-704. MR 0221513 (36:4565)
  • [L] W. B. R. Lickorish, The piecewise linear unknotting of cones, Topology 4 (1965), 67-91. MR 0203736 (34:3585)
  • [H-Z] J. F. P. Hudson and E. C. Zeeman, On combinatorial isotopy, Inst. Hautes Études Sci. Publ. Math. 19 (1964), 69-94. MR 0163318 (29:621)
  • [R] C. P. Rourke, Covering the track of an isotopy, Proc. Amer. Math. Soc. 18 (1967), 320-324. MR 0224098 (36:7145)
  • [M] H. R. Morton, Joins of polyhedra, preprint, The University of Warwick, Coventry. MR 0261587 (41:6200)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253329-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society